Volume 24, Issue 3, May–June, 1983

ISSN: 0037-4466 (Print) 1573-9260 (Online)

In this issue (20 articles)

  1. No Access

    OriginalPaper

    Extension of fundamental mappings

    S. S. Kotanov Pages 391-398
  2. No Access

    OriginalPaper

    Singularities of convex hulls

    V. D. Sedykh Pages 447-461
  3. No Access

    OriginalPaper

    Reconstruction of braids

    V. B. Styshnev Pages 462-468
  4. No Access

    OriginalPaper

    Hierarchies of program logics

    M. A. Taitslin Pages 469-476